# SDR C2XA95CL020

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15721
- Make and model: Emb EMB-120RT
- Aircraft serial: 120160
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001005
- Condition: Malfunctioned
- Location: Lt Te Flap
- Part time: 9,847 hours
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

CLE- FLT 3276 - FLAP DISAGREEMENT AFTER TAKEOFF.  ACFT RETURNED TO CLE.  MAINTENANCE REMOVED AND REPLACED THE LT I/B FLAP ACTUATOR IAW EMB MM 27-50-07.  OPERATIONAL CHECKS WERE GOOD.  ACFT RETURNED TO SERVICE.  (W)
